Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Daniel Freeman, Visiting Associate Professor

Daniel Freeman
Contact Info:
Office Location:  034 Physics
Email Address: send me a message
Web Page:


Ph.D.Texas A&M University2009
B.S.Guilford College2003

Functional analysis • Harmonic analysis

Recent Publications   (More Publications)

  1. Freeman, D; Odell, E; Sarı, B; Zheng, B, On spreading sequences and asymptotic structures, Transactions of the American Mathematical Society, vol. 370 no. 10 (April, 2018), pp. 6933-6953, American Mathematical Society (AMS) [doi]
  2. Freeman, D; Schlumprecht, T; Zsák, A, Closed ideals of operators between the classical sequence spaces, Bulletin of the London Mathematical Society, vol. 49 no. 5 (October, 2017), pp. 859-876, WILEY [doi]
  3. Casazza, PG; Freeman, D; Lynch, RG, Weaving Schauder frames, Journal of Approximation Theory, vol. 211 (November, 2016), pp. 42-60, Elsevier BV [doi]
  4. Beanland, K; Causey, R; Freeman, D; Wallis, B, Classes of operators determined by ordinal indices, Journal of Functional Analysis, vol. 271 no. 6 (September, 2016), pp. 1691-1746, Elsevier BV [doi]
  5. Baudier, F; Freeman, D; Schlumprecht, T; Zsák, A, The metric geometry of the Hamming cube and applications, Geometry & Topology, vol. 20 no. 3 (July, 2016), pp. 1427-1444, Mathematical Sciences Publishers [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320